# SDR ABXA080155

- Difficulty date: May 27, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- Aircraft time: 73,977 hours, 87,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHTS WOULD NOT ILLUMINATE.  REPLACED EMERGENY LIGHT POWER SUPPLY BATTERIES IAW DC9 AMM 33-53-00. (A)
